| Catalog Number |
2112550 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: labels on lines 4 and 5 reversed.No patient involvement.